Title: The gauge invariance of the non-Abelian Chern-Simons action for D-branes revisited
Authors: Adam, Joke ×
Gheerardyn, Jos
Janssen, Bert
Lozano, Y #
Issue Date: 2004
Series Title: Physics Letters B vol:589 pages:59-69
ISSN: 0370-2693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science